Access count of this item: 127

Files in This Item:
File Description SizeFormat 
0907-12.pdf379.59 kBAdobe PDFView/Open
Title: 平行な平面場を持つリーマン多様体のベッチ数について(部分多様体論とその周辺)
Authors: 大町, 英理子  KAKEN_name
Author's alias: Omachi, Eriko
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 907
Start page: 123
End page: 130
URI: http://hdl.handle.net/2433/59471
Appears in Collections:0907 部分多様体論とその周辺

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.